# SDR AALA202509303711

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 45,861 hours, 19,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tape
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS RED TAPE BROKEN OFF ON THE GIRT BAR THATS ON THE AFT SERVICE DOOR. INSTALLED RED HEAT SHRINK TUBE ON AFT GIRT BAR. PER AARD 25-66-00-4.
